# SDR C2XA01IA054

- Difficulty date: January 10, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 24,756 hours, 26,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT HAND SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAME 36 TO FRAME 39.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK IN ACCORDANCE WITH ATR42-320 SRM 53-63-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
